# SDR DALA2017051704006

- Difficulty date: May 16, 2017
- Submitted: May 18, 2017
- Operation: Air carrier
- Aircraft: N379DA
- Make and model: Boeing 737832
- Aircraft serial: 30349
- Aircraft time: 57,338 hours, 22,690 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND THE LT HORIZONTAL STABILIZER HSS 92.7 RIB IS CRACKED AT SECOND FROM AFT VERTICAL STIFFENER.  MAINTENANCE REPAIRED THE RIB IAW SRM 55-10-09, REPAIR 4.
